Acta Mathematica Vietnamica

Vol. 18 No. 1, 1993

Print
Ngo Dac Tan,   Connectedness of cubic metacirculant graphs
pdf
3
Dao Van Tra,  On a class of resolvable Lie algebras
pdf
19
Le Dung Muu,  Convex-concave programming as a decomposition approach to global optimization 
pdf
61
Pham Hong Quang,  Some notes on semidifferentiability and  generalized subdifferentials
pdf
79
Le Tuan Hoa,  Koszul homology and generalized Cohen-Macaulay  modules  
pdf
91
Dinh The Luc,  On the maximal monotonicity of subdifferentials 
pdf
99
Nguyen Xuan Tan, Hopf bifurcation at a double eigenvalue  
pdf
107
Tran Duc Van and Nguyen Duy Thai Son,  On the uniqueness of global classical solutions of the Cauchy problems for nonlinear partial differential equations of first order 
pdf
127
C. Castaing and F. Ezzaki,  Variational inequalities for integrand  martingales and additive random sequences 
pdf
137
You are here: Home Volume 11 - 20